MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL 5MM ROUND TIP 45 CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL 5MM ROUND TIP 45 CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSEAL545RH
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 1/27/2025 d4 batch #: k4ck5k.An analysis of the product could not be performed since a physical sample was not received for evaluation.Additional information was requested and the following was obtained: was the device used on a patient? if so, was there any patient consequence? no how was the product purchased? it was not delivered is there an indication of how the product was distributed? distributed by a natural person, no invoice is provided based on the packaging, is there any indication of which the original genuine product may have come from? no k4ck5k ¿ this batch was sold in ecuador between 2012 and 2013.This batch expired on march 31st, 2015.Expiry date informed in the product: 2027 ¿ 02.This is an analysis of an image submitted for evaluation.The images provided by the customer show a package label of product code nseal545rh, batch # k4ck5k, and expiration date: 2015-03.The lot number was reviewed, and it belongs to a nseal545rh device.Based on the lot trace performed, this product/lot was not approved to be sold in the region of this file complaint, therefore a confirmed tampering is confirmed.A manufacturing record evaluation was performed for the finished device batch number k4ck5k, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that an indirect customer sent us photos of a product that was sold to him at a much lower price than the distributor quoted him.No patient involvement.

Brand Name
ENSEAL 5MM ROUND TIP 45 CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21240941
Report Number3005075853-2025-00645
Device Sequence Number18268953
Product Code GEI
UDI-Device Identifier10705036000051
UDI-Public(01)10705036000051(17)150331(10)K4CK5K
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K072493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue NumberNSEAL545RH
Device Lot NumberK4CK5K
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown